≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Multiple vaccine injury

I am not well from Nov 29 2017, that is since the time I took multiple vaccines in a span of two days. They are vaccines for
Influenza, pneumococcal, took these on Nov 27, 2011. After a day, on Nov 29, 2017, I took hepatitis A vaccine and gardasil vaccine (human papilloma virus). As soon I took vaccines, I developed chest tightness and rapid heartbeat. Was hospitalized for giddiness. Developed tachycardia. After LFT sgot sgpt became border unstable in Dec 2017. Got lot of cherry angiomas in the hands, legs.i was under blind belief that vaccines cause no harm. I am already obese and with grade 1 fatty liver. To protect my self, I took vaccines but it cross fired on me. Current symptoms: vague pain in neck and throat. Developed external hemorrhoids which got cured by antibiotics. I was having fever a month back with severe lethargy, sgpt borderline, went to local homoeopathic doctor, he gave me ANTIM TART and vaccinium. All feverish feeling went away and I was feeling very energetic. But the feelings of lethargy, itching in anal area and pain in throat have become very frequent. Urine became mild frothy. Heart beat around 95 beats which used to be 76 before taking vaccines. Please advise me vaccines injury recovery. It is six months but still not well. There is lack of vitality. Both hepatitis A and gardasil vaccine contained aluminium adjuvants of 525 microgram with polysorbate 80. I am male, 42 years old.
 
  Saiabc on 2018-05-28
This is just a forum. Assume posts are not from medical professionals.
THUJA 200,THREE TIMES A DAY FOR THREE DAYS AND A FEED BACK.

Mind; restlessness, nervousness; vaccination, after: THUJ(3) pyrog

Generalities; vaccination; after, ailments from: THUJ(4) SIL(4) MALAND(4) APIS(4) SULPH(4) VAC(4) MEZ(4) ANT-T(4) PULS(4) PSOR(4) ARS(4) MED(4) TUB(4) SARS(4) SEP(4) URAN(4) NIT-AC(4) PYROG(4) CALC(4) CAUST(4) SEC(4) CHAM(4) DULC(4) EUPHR(4) IOD(4) LYC(4) PH-AC(4) SABAD(4) VARIO(3) HEP(3) KALI-M(3) DPT(3) ECHI-A(3) PHOS(3) ACON(3) MAG-P(3) LACH(3) BELL(3) CROT-H(3) GUNP(3) MERC(3) SKOOK(3) AMMC(3) NUX-V(3) STREPT(3) BAR-C(3) LYSS(3) PED(3) RAN-B(3)
[Edited by anuj srivastava on 2018-05-28 15:18:44]
 
anuj srivastava 4 years ago
Anuj Sir, thanks much for the reply. My consultant has already given me thuja.i am much better now compared to the previous months of Dec, Jan and Feb. However, I need put a full-stop to these problems. I will send a detailed picture of the current situation.



Regards,
Sai
 
Saiabc 4 years ago
Anuj Sir,
Thanks for considering to look at my case. I am grateful. Last week sgpt , creatinine and all immunoglobulin were normal. But I started symptoms from a week.

Out of good intentions though, my homoeopath has given me one bottle of medicine for each of these problems.
1. Imu_v (ANTIM TART + vaccinium)
2. Anbuta
3. Piles + warts ( still hv itching in anal area)
4. Detox (3 times, only morning, Tuesday and Thursday)
5. Liver + gall bladder
6. Sbl liver tonic
7. For sleep ( I cannot sleep more than 4 hours) at a stretch.even after taking medicine.
8. For sexual dysfunctions
One month back when I started above 1, 4, 5 and 8 medicine, after 5 days of starting , I was very energetic for 15 days.
Took 1 for 20 days and stopped. Next day I felt nausea and fatigue, so I requested him to give me 1+2.

Today, inspite of taking somany medicines, I have following symptoms from one week.
1). Chronic constipation with floating stool. I don't enjoy going to toilet any more.
2). Burning sensation in the body.
3). Pain in the collie bones
4). Pain in the neck and throat but ENT specialist ruled out any infection and wrote antacid tablets.
5). One big lypoma paining on the back.
6). Heart rate above 100 ( last week below hundred).
7). Tenderness of stomach
8). Burning eyes, eye sight disturbed
9). Fear of death
10). Mild fever
11). Bubbles in the urine, frothy.
Morning I did walking on treadmill after 3 months and today especially my heart rate went to 110 until afternoon.

I am hepatitis b carrier. I don't know if hbv got reactivated because of vaccines. Today I gave blood test. Before vaccines, I had undectable viral load with normal liver and kidney function reports.
Can all these be happening because of aluminium poisoning.
Here are the contents of 4 vaccines which I took on those unfortunate days.

Flu vaccine
Sodium chloride, disodium phosphate dihydrate, potassium dihydrogen phosphate, potassium chloride

Pneumococcal vaccine
Adsorbed on 0.125 mg aluminium
Sodium chloride, succinic acid, polysorbate 80

Hepatitis A vaccine
Adsorbed on 0.3mg of aluminium

Gardasil (human papilloma virus 4 strains, 6 11, 16, 18)
Adsorbed on aluminium hydroxyphosphate sulphate, equal to 225 ug of aluminium.

Over two days, I had injected 0.650 mg of aluminium into my body giving a jolt to all my organs , immediately fell into severe depression. Heart beat increased, calling tachycardia. Over next one month, LFT disturbed, in the second month , urine became frothy with reduced glomerular filtration.
Even though I contacted a homoeopathic in February, he gave me medicine only for fatty liver , but the problem was infection going on in my body leading to gall bladder polyp of 4.9 mm.
After further thinking,
I went to local homoeopath, only after 5 months of taking vaccines. I felt very good for 15 days, but that was short lived. Dont know what is happening but, Even today, I am going through cycle of unwell periods once in every 15 to 20 days. I pushed myself into a complicated life now both personally and work. Loss of hope on future.
Kindly advise.

Thanks much and regards.
Sai
 
Saiabc 4 years ago
I am also not able to concentrate. Forgot names of people, not able to recollect old memories or dreams.
Feel like falling down when I bend my head, mostly in the morning times.
Please let me know if there is a way of testing aluminium or heavy metal poisoning. I gave blood test today for toxic elements profile. Reports are expected on Saturday but not sure if the blood reports show it. I don't know if I should go for urine or hair testing.
 
Saiabc 4 years ago
YOU ARE ALREADY UNDER TREATMENT.TAKING MEDICINES FROM DIFFERENT SOURCES WILL NOT HELP YOU,AS NEITHER YOU ARE AWARE WHAT IS BEING GIVEN TO YOU AND NEITHER WILL YOU BE ABLE TO TELL ME.

TAKE A CALL AND LET ME KNOW.
 
anuj srivastava 4 years ago
My homoeopath is giving medicine only by symptoms. One new Medicine for each symptom.
Don't know what to do. I will discuss with him and get back.
 
Saiabc 4 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.